# SDR 98ZZZX1775

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46936
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, MAINTENANCE FOUND 19C AND 19DE PATH LIGHT ASSY INOPERABLE.  THE LIGHT ASSY REPLACED AND TESTED IAW THE MM.  OPS CHECK GOOD.  AIRCRAFT RETURNED BACK TO SERVICE.  (X)
